American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Bernardo Cockburn and Ioana Triandaf. Error estimates for a finite element method for the drift-diffusion semiconductor device equations: the zero diffusion case . Math. Comp. 63 (1994) 51-76. MR 1226812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Monique Sablé-Tougeron. Ondes de gradients multidimensionnelles. Memoirs of the AMS 106 (1993) MR 1176054.
Book volume table of contents   

[33] Atsushi Yoshikawa. Solutions containing a large parameter of a quasi-linear hyperbolic system of equations and their nonlinear geometric optics approximation . Trans. Amer. Math. Soc. 340 (1993) 103-126. MR 1208881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jean-Luc Joly and Jeffrey Rauch. Justification of multidimensional single phase semilinear geometric optics . Trans. Amer. Math. Soc. 330 (1992) 599-623. MR 1073774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Peixiong Lin. Young measures and an application of compensated compactness to one-dimensional nonlinear elastodynamics . Trans. Amer. Math. Soc. 329 (1992) 377-413. MR 1049615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. A. Rammaha. Formation of singularities in compressible fluids in two-space dimensions . Proc. Amer. Math. Soc. 107 (1989) 705-714. MR 984811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] R. Jensen and P. E. Souganidis. A regularity result for viscosity solutions of Hamilton-Jacobi equations in one space dimension . Trans. Amer. Math. Soc. 301 (1987) 137-147. MR 879566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Lucio Micheli. Propagation of singularities for nonstrictly hyperbolic semilinear systems in one space dimension . Trans. Amer. Math. Soc. 291 (1985) 451-485. MR 800248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Yoshikazu Giga, Tetsuro Miyakawa and Shinnosuke Oharu. A kinetic approach to general first order quasilinear equations . Trans. Amer. Math. Soc. 287 (1985) 723-743. MR 768737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. G. Crandall, L. C. Evans and P.-L. Lions. Some properties of viscosity solutions of Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 282 (1984) 487-502. MR 732102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Keti Tenenblat and Chuu-Lian Terng. A higher dimension generalization of the Sine-Gordon equation and its Bäcklund transformation. Bull. Amer. Math. Soc. 1 (1979) 589-593. MR 526973.
Abstract, references, and article information   
View Article: PDF

[42] M. S. Baouendi and E. C. Zachmanoglou. Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1048. MR 0466890.
Abstract, references, and article information   
View Article: PDF

[43] Michael C. Reed. Higher order estimates and smoothness of nonlinear wave equations . Proc. Amer. Math. Soc. 51 (1975) 79-85. MR 0377238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Howard A. Levine. Instability and nonexistence of global solutions to nonlinear wave equations of the form $Pu\sb{tt} = -Au + \mathcal{F}(u)$ . Trans. Amer. Math. Soc. 192 (1974) 1-21. MR 0344697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. Marsden. The Hopf bifurcation for nonlinear semigroups. Bull. Amer. Math. Soc. 79 (1973) 537-541. MR 0405504.
Abstract, references, and article information   
View Article: PDF

[46] Donald P. Ballou. Weak solutions with unbounded variation . Proc. Amer. Math. Soc. 37 (1973) 181-184. MR 0328367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Melvyn S. Berger and Martin Schechter. Embedding theorems and quasi-linear elliptic boundary value problems for unbounded domains . Trans. Amer. Math. Soc. 172 (1972) 261-278. MR 0312241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Michihiko Matsuda. Two methods of integrating Monge-Amp\`ere's equations. II . Trans. Amer. Math. Soc. 166 (1972) 371-386. MR 0312084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] C. S. Morawetz and W. A. Strauss. Asymptotics of a nonlinear relativistic wave equation. Bull. Amer. Math. Soc. 77 (1971) 797-798. MR 0294894.
Abstract, references, and article information   
View Article: PDF

[50] Hans Lewy. Generalized integrals and differential equations . Trans. Amer. Math. Soc. 43 (1938) 437-464. MR 1501953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2